# SDR IPXA2M73917

- Difficulty date: May 21, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30311
- Condition: Dented
- Location: Bs 1851  L20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, L4 DOOR FWD JAMB HAS EDGE DAMAGE.   DENT REPAIRED OUTWARD DENT TO FUSELAGE SKIN AT L4 DOOR FORWARD JAMB IAW EA 011-5330-01-A3950 REV IR & IAW EO MD11-5330- 47467-A.
